# SDR YENA201708030629

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 2710
- Aircraft time: 46,304 hours, 16,313 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON SEAT TRACK -Y765, FRAMES 66 TO 64 +7.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, AND DRAWING D53472816.
